# SDR USAA950739

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 VISUAL INSPECTION, FOUND INTERGRANULAR CORROSION .5 INCH BY 2 INCH, SEAT TRACK STA 340 RBL 45.  INSTALLED NEW SECTION OF SEAT TRACK SRM 53-00-52 FIG 202.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (W)
